Back to all discussions

Asthma inhaler, migraine connection

Hi there.









  1. hmmm. This happened before! Does anyone know why my posts are mostly invisible, except for one sentence? 😀

    1. , I am sorry to hear you are having trouble with this! I am not sure, but I would suggest emailing contact@migraine.com and our helpdesk should be able to troubleshoot what is happening with you. I'm sorry this is happening, I would have loved to have read what you shared with us! ~Melanie (team member)

  2. In summary...check your medications, to see if headache, nausea, etcetera are side effects!

    1. , I hope that you will be able to share what you wrote with us in full at some point, I am sorry that it didn't post! But yes, medication side effects can certainly be a culprit. In fact, there are so many possible culprits, it can be hard to sort out, can't it? Very frustrating! ~Melanie (team member)

or create an account to reply.